# SDR CA040518004

- Difficulty date: May 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Engine: Lyc IO360A2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT ENGINE STOPPAGE WAS DUE TO OIL STARVATION.  IT IS SUSPECTED THAT THE OIL DIP STICK WAS REPLACED BUT NOT SCREWED DOWN THUS PERMITTING OIL TO ESCAPE VIA THE OIL FILL TUBE.  IT WAS NOTED THAT THE FRONT OF THE ENGINE WAS DRY WHILE THE AFT PART WAS COATED.
